# SDR SWAA2017011111107

- Difficulty date: December 29, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 55,920 hours, 32,552 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFTH HORIZONTAL STABILIZER RIB CRACKED AT HSS 92.7.   REPAIRED THE RIB IAW EA.
